Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 88, NWS Austin/San Antonio, TX

April 29, 20214 counties in Texas

NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 29, 2021, 12:36 AM CDT for 4 counties in Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2021, 12:36 AM CDT (05:36 UTC)
Expired
Apr 29, 2021, 1:30 AM CDT
In force
54 min
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Hail
2.5 in
Wind
70.0 mph

Counties Frio County, TX, Medina County, TX, Uvalde County, TX, Zavala County, TX

The radar

The Laughlin AFB radar (KDFX), 88 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 10:22 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 5.6 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2021-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2021-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -173 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-279 J/kg
Mixed-layer LCL
1737 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
-173 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.2

Open this sounding in Storm Lab

The text

As transmitted.

674 
WUUS54 KEWX 290536
SVREWX
TXC163-325-463-507-290630-
/O.NEW.KEWX.SV.W.0088.210429T0536Z-210429T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1236 AM CDT Thu Apr 29 2021

The National Weather Service in Austin San Antonio has issued a

* Severe Thunderstorm Warning for...
  Southwestern Medina County in south central Texas...
  Southeastern Uvalde County in south central Texas...
  Eastern Zavala County in south central Texas...
  Frio County in south central Texas...

* Until 130 AM CDT.

* At 1236 AM CDT, severe thunderstorms were located along a line
  extending from near Uvalde to 6 miles northwest of Batesville to
  near Las Colonias, moving east at 55 mph.

  HAZARD...Tennis ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Uvalde, Pearsall, Hondo, Dilley, Batesville, North Pearsall, Moore,
  Derby, Hilltop, Uvalde Estates, Yancey, Divot, Loma Vista, Bluff,
  Frio Town, D'Hanis, Las Colonias and Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

A Tornado Watch remains in effect until 500 AM CDT for south central
Texas.

LAT...LON 2876 9990 2902 9978 2925 9989 2934 9913
      2890 9892 2864 9902 2864 9927
TIME...MOT...LOC 0536Z 290DEG 48KT 2925 9981 2900 9971 2876 9981 

HAIL...2.50IN
WIND...70MPH
 
$$

KCW
3 follow-up statements
329 
WWUS54 KEWX 290549
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1249 AM CDT Thu Apr 29 2021

TXC163-325-463-507-290630-
/O.CON.KEWX.SV.W.0088.000000T0000Z-210429T0630Z/
Medina TX-Uvalde TX-Zavala TX-Frio TX-
1249 AM CDT Thu Apr 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHWESTERN MEDINA...SOUTHEASTERN UVALDE...EASTERN ZAVALA AND
FRIO COUNTIES...

At 1249 AM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Knippa to near Batesville to near
Loma Vista, moving east at 55 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Uvalde, Pearsall, Dilley, Batesville, North Pearsall, Moore, Derby,
Hilltop, Yancey, Divot, Loma Vista, Bluff, Frio Town and Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2876 9968 2921 9976 2930 9911 2890 9892
      2868 9900 2867 9923
TIME...MOT...LOC 0549Z 290DEG 48KT 2919 9963 2894 9953 2870 9963 

HAIL...1.50IN
WIND...60MPH
 
$$

KCW
723 
WWUS54 KEWX 290557
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
1257 AM CDT Thu Apr 29 2021

TXC163-325-463-507-290630-
/O.CON.KEWX.SV.W.0088.000000T0000Z-210429T0630Z/
Medina TX-Uvalde TX-Zavala TX-Frio TX-
1257 AM CDT Thu Apr 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHWESTERN MEDINA...SOUTHEASTERN UVALDE...NORTHEASTERN ZAVALA
AND FRIO COUNTIES...

At 1257 AM CDT, severe thunderstorms were located along a line
extending from 10 miles southeast of Knippa to 8 miles east of
Batesville to near Loma Vista, moving east at 45 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Pearsall, Dilley, Batesville, North Pearsall, Moore, Derby, Hilltop,
Yancey, Divot, Bluff, Frio Town and Three Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2877 9957 2923 9964 2930 9911 2890 9892
      2868 9900 2867 9923
TIME...MOT...LOC 0557Z 278DEG 39KT 2917 9954 2896 9947 2877 9955 

HAIL...2.00IN
WIND...70MPH
 
$$

KCW
078 
WWUS54 KEWX 290609
SVSEWX

Severe Weather Statement
National Weather Service Austin/San Antonio TX
109 AM CDT Thu Apr 29 2021

TXC163-325-463-507-290630-
/O.CON.KEWX.SV.W.0088.000000T0000Z-210429T0630Z/
Medina TX-Uvalde TX-Zavala TX-Frio TX-
109 AM CDT Thu Apr 29 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CDT
FOR SOUTHWESTERN MEDINA...SOUTHEASTERN UVALDE...NORTHEASTERN ZAVALA
AND NORTHERN FRIO COUNTIES...

At 109 AM CDT, severe thunderstorms were located along a line
extending from 7 miles northwest of Frio Town to Bluff to 8 miles
southwest of Divot, moving east at 55 mph.

HAZARD...Two inch hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

Locations impacted include...
Pearsall, North Pearsall, Moore, Yancey, Bluff, Frio Town and Three
Oaks.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 500 AM CDT for south central
Texas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2879 9948 2925 9946 2930 9911 2890 9892
      2878 9896
TIME...MOT...LOC 0609Z 290DEG 48KT 2912 9937 2891 9930 2872 9938 

HAIL...2.00IN
WIND...70MPH
 
$$

KCW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 12:30 AM CDT, 6 minutes earlier.

Area forecast discussion, Apr 29, 12:30 AM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1230 AM CDT Thu Apr 29 2021

.AVIATION (06Z TAFs)...
At 0530Z a BKN line of strong to severe TSRAs was ongoing roughly
along a line from near Fredericksburg to Kerrville to Uvalde to Eagle
Pass (T82-ERV-UVA-5T9). Wind gusts in excess of 50KT, hail 1" or
greater in diameter and isolated tornadoes are possible with any
severe storms over the next couple of hours as they move east. The
storms are expected to impact portions of the I-35 corridor between
07Z-10Z, including at AUS and SAT, where gusty and erratic winds as
well as temporary IFR/LIFR conditions may occur. A weakening trend
may occur east of the I-35 corridor. Behind the line of storms, IFR
ceilings and MVFR visibilities are forecast to develop across
portions of the I-35 corridor and Hill Country early in the morning
morning and persist through early afternoon. Additional isolated to
scattered SHRA activity is possible through the day.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              78  64  76  64  75 /  60  30  20  40  50
Austin Bergstrom Intl Airport  79  63  77  63  76 /  60  30  20  40  50
New Braunfels Muni Airport     82  64  80  65  77 /  50  30  20  40  50
Burnet Muni Airport            75  60  74  61  73 /  50  30  30  40  40
Del Rio Intl Airport           85  63  81  63  78 /  10  20  40  40  40
Georgetown Muni Airport        77  63  75  63  75 /  60  30  30  40  50
Hondo Muni Airport             85  63  80  63  77 /  30  20  20  40  50
San Marcos Muni Airport        80  63  78  63  76 /  60  30  20  40  50
La Grange - Fayette Regional   82  66  79  67  77 /  60  30  30  40  50
San Antonio Intl Airport       82  65  78  66  76 /  50  30  20  40  50
Stinson Muni Airport           84  65  80  66  77 /  40  30  20  50  50

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.

&&

Short-Term/Aviation...Runyen
Long-Term...Runyen
Hazardous weather outlook, Apr 28, 3:15 AM CDT, 21 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
315 AM CDT Wed Apr 28 2021

TXZ171>173-183>194-202>209-217>225-228-290900-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
315 AM CDT Wed Apr 28 2021

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.

Numerous showers and thunderstorms are expected to develop late
this afternoon through the evening hours from the Rio Grande into
the Hill Country. Some of these storms could become severe,
producing large hail and damaging wind gusts. There is the
potential some severe storms near and west of a Kerrville to
Castroville to Carrizo Springs line could produce very large hail,
2 inches or greater in diameter, and isolated tornadoes.

In addition, locally heavy rainfall will be possible across the
Hill Country and southern Edwards Plateau. 1-3 inches of rain is
forecast across this area, with a potential for isolated bands up
to 5 inches. Localized flooding could occur if these high bands
develop.

The showers and storms will move east through the I-35 corridor
late evening and overnight. Some storms could be strong to severe
into the I-35 corridor, with small hail and damaging winds gusts
the primary threats.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

No hazardous weather is expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed. Spotters are encouraged
to submit severe weather reports and rainfall amounts to the
National Weather Service.

In the hours before

Special weather statement, Apr 28, 11:16 PM CDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1116 PM CDT Wed Apr 28 2021

TXZ202-290500-
Kinney TX-
1116 PM CDT Wed Apr 28 2021

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL KINNEY COUNTY UNTIL
MIDNIGHT CDT...

At 1116 PM CDT, Doppler radar was tracking a strong thunderstorm near
Amanda, or 10 miles east of Del Rio, moving east at 45 mph.

Half inch hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Brackettville, Standart, Alamo Village, Amanda, Turkey Mountain and
Fort Clark Springs.

A Tornado Watch remains in effect until 500 AM CDT for south central
Texas.

LAT...LON 2934 10071 2950 10070 2961 10023 2942 10011
      2933 10011 2929 10074 2932 10075
TIME...MOT...LOC 0416Z 260DEG 38KT 2940 10070

KCW
Local storm report, Apr 28, 11:24 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1124 PM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     3 NW LIVE OAK           29.59N 98.38W
04/28/2021                   BEXAR              TX   PUBLIC

            SOCIAL MEDIA REPORT SHOWING PICTURES OF
            TREES DOWN NEAR THE INTERSECTION OF STAHL
            ROAD AND JUDSON ROAD.

&&

EMP
Local storm report, Apr 28, 11:34 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1134 PM CDT WED APR 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             HONDO                   29.35N 99.14W
04/28/2021  E4.00 INCH       MEDINA             TX   BROADCAST MEDIA

            SEVERAL PICTURES SHOWING 3 TO 4 INCH
            DIAMETER HAIL IN THE HONDO AREA.

&&

PAY
Local storm report, Apr 29, 12:11 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1211 AM CDT THU APR 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 AM     HAIL             3 N MEDINA              29.84N 99.25W
04/29/2021  E0.75 INCH       BANDERA            TX   TRAINED SPOTTER

            PEA TO PENNY SIZE HAIL FALLING FOR THE LAST
            10 MINUTES.

&&

MB
Local storm report, Apr 29, 12:25 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1225 AM CDT THU APR 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 AM     HAIL             UTOPIA                  29.62N 99.53W
04/29/2021  E2.50 INCH       UVALDE             TX   BROADCAST MEDIA

            JUST UNDER TENNIS BALL SIZE HAIL NEAR THE
            TOWN OF UTOPIA.

&&

MB
Special weather statement, Apr 29, 12:30 AM CDT, 6 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1230 AM CDT Thu Apr 29 2021

TXZ186-188-189-290615-
Gillespie TX-Kerr TX-Kendall TX-
1230 AM CDT Thu Apr 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KERR...SOUTHEASTERN
GILLESPIE AND NORTHWESTERN KENDALL COUNTIES UNTIL 115 AM CDT...

At 1230 AM CDT, Doppler radar was tracking a strong thunderstorm near
Cypress Creek, or near Kerrville, moving northeast at 35 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Kerrville, Fredericksburg, Comfort, Cypress Creek, Blumenthal,
Luckenbach, Center Point, Cain City, Old Tunnel State Park,
Grapetown, Rocky Hill and Bankersmith.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Tornado Watch remains in effect until 500 AM CDT for south central
Texas.

LAT...LON 2992 9901 3007 9917 3038 9882 3007 9855
TIME...MOT...LOC 0530Z 230DEG 30KT 3006 9903

PLATT

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 7:00 PM CDTTornado WarningEWXMedina, Uvalde30 min
Apr 28, 7:10 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde65 min
Apr 28, 7:22 PM CDTSpecial Weather StatementEWXMaverick38 min
Apr 28, 7:26 PM CDTTornado Warning Tornado observedEWXBandera, Bexar, Medina34 min
Apr 28, 7:29 PM CDTSevere Thunderstorm WarningEWXKinney, Real, Uvalde61 min
Apr 28, 7:55 PM CDTSpecial Weather StatementEWXUvalde50 min
Apr 28, 7:55 PM CDTTornado WarningEWXAtascosa, Bexar, Medina50 min
Apr 28, 7:59 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bandera, Bexar, Comal, Kendall, Medina and 1 more61 min
Apr 28, 8:07 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala53 min
Apr 28, 8:12 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde51 min
Apr 28, 8:45 PM CDTSevere Thunderstorm WarningEWXBandera, Medina, Uvalde20 min
Apr 28, 8:46 PM CDTAreal Flood AdvisoryEWXBandera, Bexar, Medina3 hr
Apr 28, 8:49 PM CDTSevere Thunderstorm WarningEWXFrio, Medina, Uvalde, Zavala56 min
Apr 28, 8:55 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Wilson65 min
Apr 28, 9:17 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Val Verde23 min
Apr 28, 9:18 PM CDTFlash Flood WarningEWXBexar3 hr
Apr 28, 9:27 PM CDTSpecial Weather StatementEWXBexar48 min
Apr 28, 9:30 PM CDTTornado WarningEWXBexar, Comal, Guadalupe30 min
Apr 28, 9:37 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina42 min
Apr 28, 9:53 PM CDTSevere Thunderstorm WarningEWXComal, Guadalupe, Hays40 min
Apr 28, 9:57 PM CDTTornado WarningEWXComal, Guadalupe, Hays20 min
Apr 28, 10:12 PM CDTSevere Thunderstorm WarningEWXBandera, Edwards, Kerr, Kinney, Real, Uvalde63 min
Apr 28, 10:21 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Hays, Travis22 min
Apr 28, 11:02 PM CDTSevere Thunderstorm WarningEWXKinney, Uvalde43 min
Apr 28, 11:08 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr14 min
Apr 28, 11:16 PM CDTSpecial Weather StatementEWXKinney44 min
Apr 28, 11:20 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick55 min
Apr 28, 11:31 PM CDTSevere Thunderstorm WarningEWXKinney, Maverick44 min
Apr 28, 11:36 PM CDTSevere Thunderstorm WarningEWXBandera, Real, Uvalde54 min
Apr 28, 11:41 PM CDTSevere Thunderstorm WarningEWXBandera, Gillespie, Kendall, Kerr49 min
Apr 28, 11:43 PM CDTSevere Thunderstorm WarningEWXMaverick, Zavala47 min
Apr 29, 12:01 AM CDTSevere Thunderstorm WarningEWXKinney, Maverick, Uvalde, Zavala44 min
Apr 29, 12:14 AM CDTSevere Thunderstorm WarningEWXUvalde, Zavala46 min
Apr 29, 12:27 AM CDTSevere Thunderstorm WarningEWXBandera, Kerr, Medina, Uvalde63 min
Apr 29, 12:30 AM CDTSpecial Weather StatementEWXGillespie45 min
Apr 29, 12:48 AM CDTSpecial Weather StatementEWXDimmit42 min
Apr 29, 12:59 AM CDTTornado WarningEWXFrio, Zavala14 min
Apr 29, 1:03 AM CDTTornado WarningEWXFrio, Medina, Uvalde27 min
Apr 29, 1:07 AM CDTSevere Thunderstorm WarningEWXMedina, Uvalde53 min
Apr 29, 1:22 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Frio, Medina53 min
Apr 29, 1:28 AM CDTSpecial Weather StatementEWXKendall47 min
Apr 29, 1:33 AM CDTTornado WarningEWXMedina17 min
Apr 29, 1:48 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Medina, Wilson21 min
Apr 29, 2:05 AM CDTAreal Flood AdvisoryEWXAtascosa, Bandera, Bexar, Medina, Uvalde3 hr
Apr 29, 2:09 AM CDTSpecial Weather StatementEWXBexar, Guadalupe, Wilson51 min
Apr 29, 2:18 AM CDTAreal Flood AdvisoryEWXBandera, Kendall, Kerr3 hr
Apr 29, 3:54 AM CDTSpecial Weather StatementEWXWilson36 min
Apr 29, 5:13 AM CDTSpecial Weather StatementEWXKendall32 min
Apr 29, 5:20 AM CDTSpecial Weather StatementEWXComal25 min
Apr 29, 2:22 PM CDTRiver Flood WarningEWXBexar6 hr

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.